MathSciNet Relay Station
MathSciNet bibliographic data
MR2258951 46B70 (42A10 46M35)
Grafakos, Loukas; Mastyło, Mieczysław Interpolation of bilinear operators between quasi-Banach spaces. Positivity 10 (2006), no. 3, 409–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement